| Catalog Number |
TVTOML |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2015 and tvt-abbrevo was implanted.It was reported that she experienced pain, erosion of her internal bodily tissue and other injuries following the procedure.It was reported that the patient has undergone multiple surgeries and revisionary procedures.No additional information was reported.
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).